# SDR CALA2025092209100

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: SR531190A09600
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD LOWER NODE AREA, CONTINUITY FITTING CRACKED AT AFT FACE OF HORIZONTAL FLANGE, AFT OF INBD FASTENER.   LEFT WINDSHIELD LOWER NODE AREA, CONTINUITY FITTING CRACKED AT AFT FACE OF HORIZONTAL FLANGE, AFT OF INBD FASTENER.   R & R CONTINUITY FITTING PER EA 5310-07675 OP 004.
